# SDR SWAA2022072733531

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 55,878 hours, 33,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R/H Overwing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXIT WINDOW LIGHT LENS BROKEN / [01] REPLACED LENS PER AMM 33-51-01.
